Illinois Journal of Mathematics

Harmonic functions on the unit disc II

Guy Johnson, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 386-396.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054106

Digital Object Identifier
doi:10.1215/ijm/1256054106

Mathematical Reviews number (MathSciNet)
MR0229846

Zentralblatt MATH identifier
0159.40502

Subjects
Primary: 31.10
Secondary: 46.00

Citation

Johnson, Guy. Harmonic functions on the unit disc II. Illinois J. Math. 12 (1968), no. 3, 386--396. doi:10.1215/ijm/1256054106. https://projecteuclid.org/euclid.ijm/1256054106


Export citation